# SDR UPS97222127

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201027
- Condition: Corroded
- Location: Bs 259-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION BETWEEN FUSELAGE SKIN AND INTERNAL STRUCTURE AT BS 348 AND 312 BETWEEN S19 AND 20 LT.  *S/D*  NDT INSPECTION CARRIED OUT PER NDT PT 6 51-00-00 FIG 5, 20 PERCENT LOSS OF MATERIAL INDICATED.
